MathSciNet Relay Station
MathSciNet bibliographic data
MR1751536 37F05 (30F40 37F30)
Bullett, S. R.; Harvey, W. J. Mating quadratic maps with Kleinian groups via quasiconformal surgery. Electron. Res. Announc. Amer. Math. Soc. 6 (2000), 21–30.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement